Triamcinolone shown to raise IOP and cause gonioscopic changes

Article

Intraocular pressure (IOP) rises significantly and rapidly in eyes that have received an intravitreal injection of triamcinolone acetonide (IVTA), according to a study published in the March issue of the Journal of Ophthalmology.

Recent Videos
John T. Thompson, MD, discusses his presentation at ASRS, Long-Term Results of Macular Hole Surgery With Long-Acting Gas Tamponade and Internal Limiting Membrane Peeling
ASRS 2024: Michael Singer, MD, shares 100-week results from the RESTORE trial
Paulo Antonio Silva, Associate Professor of Ophthalmology at Harvard Medical School
Intraocular Pressure Outcomes Following Suprachoroidal Triamcinolone Acetonide in Patients With Glaucoma, Ocular Hypertension, or Steroid Response
Durga Borkar, MD, MMCi, discusses FAS inhibition with ONL-1204
Theodore Leng, MD, MS, speaks about 12-Month Real-World Clinical and Anatomical Outcomes With Faricimab in Patients With Diabetic Macular Edema:The FARETINA-DME Study
Rishi P. Singh, MD, discussed his presentation on the results from part 1 of the Phase 2/3 SIGLEC trial assessing AVD-104 for GA
Carl C. Awh, MD, FASRS, speaks with Hattie Hayes of Ophthalmology Times Europe
© 2024 MJH Life Sciences

All rights reserved.